# SDR UHLA201508290750

- Difficulty date: August 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,004 hours, 17,025 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Damaged
- Location: Spoiler
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD SPOILER OTBD HINGE NR 4, DRILL START ON TOP OF HINGE ON 2H WING SPAR.  R & R INBD SPOILER OTBD HINGE IAW SRM 51-43-01.  MAJOR REPAIR.
